Research Repository

Robust sampled-data control for Markovian jump linear systems

Hu, Li-Sheng, Shi, Peng and Frank, Paul M (2006) Robust sampled-data control for Markovian jump linear systems. Automatica, 42 (11). pp. 2025-2030. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.


In this paper, we consider the problem of robust control for uncertain sampled-data systems that possess random jumping parameters which is described by a finite-state Markov process. The conditions for the existence of a stabilizing control and optimal control for the underlying systems are obtained. The desired controllers are designed which are in terms of matrix inequalities. Finally, a numerical example is given to show the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18817, Markovian jump system, stochastic stability, sampled-data system
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 27 Apr 2012 00:35
Last Modified: 27 Apr 2012 00:35
ePrint Statistics: View download statistics for this item
Citations in Scopus: 100 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar